# SDR USAA2011060600023

- Difficulty date: June 2, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 9,953 hours, 3,055 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE240005
- Part serial: FR2665
- Condition: Low Pressure
- Location: R4 Door
- Part time: 9,953 hours, 3,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 251- PHL-PHX - EMERGENCY EGRESS SYSTEM - R4 DOOR EMERGENCY CYLINDER ACCUMULATOR IS IN YELLOW BAND.  SERVICED R4 DOOR EMER CYLINDER IAW AMM 52-10-00-0301.
